File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Continuous detection of the variations of the intersection curve of two moving quadrics in 3-dimensional projective space

TitleContinuous detection of the variations of the intersection curve of two moving quadrics in 3-dimensional projective space
Authors
Issue Date2015
Citation
Journal of Symbolic Computation, 2015, v. 73, p. 221-243 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/220469

 

DC FieldValueLanguage
dc.contributor.authorJia, XH-
dc.contributor.authorWang, WP-
dc.contributor.authorChoi, YK-
dc.contributor.authorMourrain, B-
dc.contributor.authorTu, CH-
dc.date.accessioned2015-10-16T06:43:16Z-
dc.date.available2015-10-16T06:43:16Z-
dc.date.issued2015-
dc.identifier.citationJournal of Symbolic Computation, 2015, v. 73, p. 221-243-
dc.identifier.urihttp://hdl.handle.net/10722/220469-
dc.languageeng-
dc.relation.ispartofJournal of Symbolic Computation-
dc.titleContinuous detection of the variations of the intersection curve of two moving quadrics in 3-dimensional projective space-
dc.typeArticle-
dc.identifier.emailWang, WP: wenping@cs.hku.hk-
dc.identifier.authorityWang, WP=rp00186-
dc.identifier.doi10.1016/j.jsc.2015.05.002-
dc.identifier.hkuros256005-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats